Duke Mathematical Journal

Abelian groups without elements of finite order

Reinhold Baer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 3, Number 1 (1937), 68-122.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077489919

Digital Object Identifier
doi:10.1215/S0012-7094-37-00308-9

Mathematical Reviews number (MathSciNet)
MR1545974

Zentralblatt MATH identifier
0016.20303

Citation

Baer, Reinhold. Abelian groups without elements of finite order. Duke Math. J. 3 (1937), no. 1, 68--122. doi:10.1215/S0012-7094-37-00308-9. http://projecteuclid.org/euclid.dmj/1077489919.


Export citation